Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Corrigendum To Our Paper "on The Asymptotic Behaviour Of The 2d Navier-stokes Equations With Navier Friction Conditions Towards Euler Equations." [zamm 89(10), 810-822, 2009]
Author: Guillen-Gonzalez F.
Planas G.
Abstract: [No abstract available]
Editor: Wiley-VCH Verlag
Rights: fechado
Identifier DOI: 10.1002/zamm.201400249
Date Issue: 2015
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84924040892.pdf98.52 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.